alexa Fatal portal hypertension, liver failure, and mitochondrial dysfunction after HIV-1 nucleoside analogue-induced hepatitis and lactic acidaemia.
Microbiology

Microbiology

Journal of Antivirals & Antiretrovirals

Author(s): Carr A, Morey A, Mallon P, Williams D, Thorburn DR

Abstract Share this page

Abstract Acute hepatitis with lactic acidosis is a life-threatening but reversible toxic effect on mitochondria of HIV-1 nucleoside-analogue treatment. We report fatal portal hypertension, liver failure, and persistent mitochondrial dysfunction in a man aged 65 years with HIV-1 infection who had recovered from nucleoside-analogue-induced acute hepatitis and lactic acidaemia more than 18 months previously. We believe that symptom free patients who receive nucleoside-analogue therapy should have hepatic function constantly monitored, especially those with past or present lactic acidaemia. This article was published in Lancet and referenced in Journal of Antivirals & Antiretrovirals

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords